# SDR FDEA202111102815

- Difficulty date: November 10, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: ADA3615
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, FLOOR PANEL SUPPORT CORRODED AT STA. 979 BETWEEN RBL 75-107 REMOVED AND REPLACED FLOOR SUPPORT P/N ADA 3615-73 AT STA 979 RBL 90 REF SRM 51-  33-01-OG, DAC DWG ADA 3615
